On supplementary formulas for Sheffer sequences

Soichi Ikeda

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study supplementary formulas for Sheffer sequences. As applications of that study, we consider characterizations of Bernoulli, Euler and poly-Bernoulli polynomials.

Original languageEnglish
Pages (from-to)1123-1131
Number of pages9
JournalAequationes Mathematicae
Volume89
Issue number4
DOIs
Publication statusPublished - 2015 Aug 25
Externally publishedYes

Keywords

  • Bernoulli polynomials
  • Euler polynomials
  • functional equation
  • poly-Bernoulli polynomials
  • Sheffer sequence

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On supplementary formulas for Sheffer sequences'. Together they form a unique fingerprint.

  • Cite this